# SDR DXTA200501108

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION RIGHT MAIN GEAR INDICATOR REMAINED ILLUMINATED.  THERE WAS NO RED UNLOCK LIGHT.  PUT THE GEAR DOWN AND THEN UP AND THE GREEN LIGHT ILLUMINATED FOR 30 SECONDS AND WENT OUT.  PERFORMED LANDING GEAR OPERATIONAL TEST IAW CESSNA 750 MM 32-00-01.  NO DEFECTS NOTED.
